• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Stimulants methylphenidate tolerance?I still need help and advice! I pray dear God that everything will be fine!

babilonko

Greenlighter
Joined
Sep 10, 2021
Messages
9
this time I drink the concerta for 35 days ...the first I drank 54mg for 5 days ... then I abused it for 3-4 days (up to 126mg a day) after that I started drinking for 72mg for about 15 days and then I and then I drank 90mg for 4 days and then I drank 108mg for 3 days ... then I came to this forum to explain what happened ... I got some answers and support so I decided to reduce the dose to 72mg per day ... I think a dose of 72mg helps me even though I have noticed that I talk less than at 108mg ... and I think I need this medicine and my doctor told me that I will have to take it for the rest of my life ... I hesitate to take a break for a few days of not drinking medicine because without medicine I am tired confused disoriented and restless ... please for advice and answers to questions ... please help as much as you can because I have a severe ADHD case (my TOVA test shows -22.59) I am afraid to stop taking the medicine I'm afraid to take a break from the medicine for a few days in order to reduce the tolerance! My question is whether the tolerance will stabilize if I continue to drink 72mg?
 

Negentropic

Moderator: NSADD
Staff member
Joined
May 27, 2020
Messages
11,275
Location
I live in a giant bucket
hey friend this is basically the same post as the other night, or at least starts as such

tolerance never really stabilizes, even if you continued at 72mg your tolerance is always going to get bigger and bigger

your fear in stopping your very high methylphenidate doses is psychological in nature, I know it sucks, but that's life

yes you might feel a bit under the weather for a few days, but that's called withdrawal which everyone goes through.

I know it's scary to stop taking a drug (even a prescribed one), but you are taking the maximum prescribed dose. You are addicted to it. These thoughts are classic addiction.

I'm not sure what you want any of us to tell you... even if you increase your daily dose to 100mg+ you are going to feel the same as you do right now on 72mg within a few days. That's called tolerance. You can't beat it.

You seem to already know the answer here... stop taking the drug for a few days. That's literally the only answer here (to what I assume you are asking). There is literally no other way to lower your tolerance.
 

babilonko

Greenlighter
Joined
Sep 10, 2021
Messages
9
hey friend this is basically the same post as the other night, or at least starts as such

tolerance never really stabilizes, even if you continued at 72mg your tolerance is always going to get bigger and bigger

your fear in stopping your very high methylphenidate doses is psychological in nature, I know it sucks, but that's life

yes you might feel a bit under the weather for a few days, but that's called withdrawal which everyone goes through.

I know it's scary to stop taking a drug (even a prescribed one), but you are taking the maximum prescribed dose. You are addicted to it. These thoughts are classic addiction.

I'm not sure what you want any of us to tell you... even if you increase your daily dose to 100mg+ you are going to feel the same as you do right now on 72mg within a few days. That's called tolerance. You can't beat it.

You seem to already know the answer here... stop taking the drug for a few days. That's literally the only answer here (to what I assume you are asking). There is literally no other way to lower your tolerance.
hey friend...I hope you are good...72mg is not the maximum dose in all countries ... in the UK the maximum dose is 108mg for adults ... in Switzerland there is no limit and one man is maintained at a dose of 378mg(7 concertas54mg) per day because smaller doses did not help in his ADHD case ...I feel the effects of 72mg ... it calms me down I'm not disoriented and tired and my concentration is a little better ... but I'm afraid that a dose of 54mg had a stronger effect in the beginning than now 72mg...do you really think i should take a break for a few days? the other day a person on forum told me to keep taking 54mg even though I would feel bad for a few days ...
 
Last edited:

Negentropic

Moderator: NSADD
Staff member
Joined
May 27, 2020
Messages
11,275
Location
I live in a giant bucket
hey friend...I hope you are good...72mg is not the maximum dose in all countries ... in the UK the maximum dose is 108mg for adults ... in Switzerland there is no limit and one man is maintained at a dose of 378mg(7 concertas54mg) per day because smaller doses did not help in his ADHD case ...I feel the effects of 72mg ... it calms me down I'm not disoriented and tired and my concentration is a little better ... but I'm afraid that a dose of 54mg had a stronger effect in the beginning...do you really think i should take a break for a few days? the other day a person on forum told me to keep taking 54mg even though I would feel bad for a few days ...
I still do not know what your question is.

Are you trying to feel more effects from your meds? If so, yes, follow either my or the previous advice and either take a few days off and/or start taking a lower dose (54mg) for a week or two so that a higher dose will give you more effects. That's how tolerance works in a basic sense.

The best way to lower tolerance is to stop taking it.

The 2nd best way is to take a lower dose, but this often takes a very long time and only produces small results which then only last a day or two.
 

babilonko

Greenlighter
Joined
Sep 10, 2021
Messages
9
I still do not know what your question is.

Are you trying to feel more effects from your meds? If so, yes, follow either my or the previous advice and either take a few days off and/or start taking a lower dose (54mg) for a week or two so that a higher dose will give you more effects. That's how tolerance works in a basic sense.

The best way to lower tolerance is to stop taking it.

The 2nd best way is to take a lower dose, but this often takes a very long time and only produces small results which then only last a day or two.
I will explain to you ... I just want to restore the initial effect as it was at the beginning ... when I started drinking 54mg in the first 5 days my concentration was good I was calm and I didn't bite my fingers ... then after 3-4 on the day of the abuse everything went wrong ... in the morning when I woke up my hands were shaking and my heart was beating fast I took 54 mg but the effect was not the same ... I started to be angry with myself ... I realized that I made a big mistake when I abused the drug ... I just started wanting to stabilize and achieve the effect it was in the beginning ... so I increased the dose to 72 to 90 to 108 mg ... I was worried I couldn't achieve the same effect as it was in the beginning ... I researched on the internet and came across this forum ... I started asking for help and decided that I would never abuse my medication in the same way as I did
 

Shinji Ikari

Bluelighter
Joined
Aug 31, 2021
Messages
82
Location
United Kingdom
hey friend...I hope you are good...72mg is not the maximum dose in all countries ... in the UK the maximum dose is 108mg for adults ... in Switzerland there is no limit and one man is maintained at a dose of 378mg(7 concertas54mg) per day because smaller doses did not help in his ADHD case ...I feel the effects of 72mg ... it calms me down I'm not disoriented and tired and my concentration is a little better ... but I'm afraid that a dose of 54mg had a stronger effect in the beginning than now 72mg...do you really think i should take a break for a few days? the other day a person on forum told me to keep taking 54mg even though I would feel bad for a few days ...
The maximum recommended dose is based in the assumption that it be averaged out over a day, usually a 12-16 hour period. You have been breaking your pills so that the full dose kicks in at once. To put it another way, you've been taking around 5X the dose you should have been (I can't remember the exact release profile for Concerta, around 20% of the dose is released initially I believe)

I understand that guidelines vary from country to country but don't kid yourself into thinking your usage is therapeutic, you're not treating it like medicine, you're abusing a stimulant drug. This isn't judgement, we don't do that here, but I think you need a reality check regarding the relationship you have with your meds.

So yes, you definitely need to take a break and when you go back to the meds re-evaluate how you're taking them. I would also suggest talking to your doctor and seeing what alternatives they can recommend as methylphenidate doesn't seem to be working for you.

ADHD sucks, but taking more and more won't help, it'll just down regulate your brains ability to respond to dopamine and make things worse.
 
Last edited:

harbivores

Bluelighter
Joined
Sep 5, 2021
Messages
53
You’re chasing the euphoria from drinking your Concerda.
The first time I ever took an Adderoll I felt euphoric for 12 hours. If I take an Adderoll today I will maybe feel good for 1-2 hours then crash. I haven’t used stimulants in years because it’s never good as the first times.
 
Top